# SDR AALA202510276287

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 90,839 hours, 11,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT POWER SUPPLY AT L1 DOOR IS FOUND BAD. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY FWD. OPS CHECK GOOD.AMM 33-51-06.
